# SDR DXTA2021092049130

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N631QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0180
- Aircraft time: 2,494 hours, 1,670 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Block
- Condition: Loose
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS DIFFICULT TO OPEN AND CLOSE.  OPS CHECKED MAIN CABIN DOOR, DOOR WOULD CLOSE BUT WHEN OPENING DOOR LATCH THE DOOR WOULD NOT OPEN, DOOR WOULD HAVE TO BE MANUALLY PULLED THEN IT WOULD DROP OPEN. AFTER INSPECTING THE DOOR WE NOTICED THE AFT DOOR RUB BLOCK LOSE, RE SECURED RUB BLOCK AND OPS CHECKED DOOR. OPS CHECK GOOD, DOOR OPENS AND CLOSES WITH NO ISSUES. WORK JAW CE·680A AMM 52-00·00
